Publications-期刊論文

Showing 1-20 of 20

                                       
Date▼ Title Type  Full Text Scopus WOS Altmetric
2016-03 Traveling waves for a diffusive SIR model with delay article (436)
2016 Traveling wave solutions for a discrete diffusive epidemic model article (427)
2015-12 Wave propagation in the predator-prey systems article (777)
2015-11 Wave propagation in predator-prey systems article (327)
2015-09 Traveling waves for a diffusive SIR model with delay article (406)
2014.05 The evolution of traveling waves in a simple isothermal chemical system modelling quadratic autocatalysis with strong decay article (1022)
2014-12 The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction article (1003)
2014-10 Corrigendum to "The evolution of traveling waves in a simple isothermal chemical system modeling quadratic autocatalysis with strong decay" [J. Differential Equations 256 (10) (2014) 3335-3364] (DOI:10.1016/j.jde.2014.02.009) article (595)
2013.09 Stability of travelling waves of a reaction-diffusion system for the acidic nitrate-ferroin reaction article (1014)
2013-09 Travelling waves of a reaction-diffusion model for the acidic nitrate-ferroin reaction article (880)
2011-07 Travelling waves of a reaction-diffusion model for the acidic nitrate-ferroin reaction article (692)
2010.04 Oscillation and nonoscillation criteria for linear dynamic systems on time scales article (660)
2009.08 DEAD-CORE AT TIME INFINITY FOR A HEAT EQUATION WITH STRONG ABSORPTION article (496)
2009.02 Critical exponent for a system of slow diffusion equations with both reaction and absorption terms article (428)
2007 Rate of convergence to a singular steady state for a heat equation with strong absorption article (1519)
2006 Uniqueness and asymptotes of traveling waves of monostable dynamics on lattices article (1944)
2006 UNIQUENESS AND ASYMPTOTICS OF TRAVELING WAVES OF MONOSTABLE DYNAMICS ON LATTICES article (307)
2004-03 Traveling wave solutions for some discrete quasilinear parabolic equations article (1076)
2003-07 Oscillation Theorems for Fourth Order Partial Difference Equations article (904)
2003 Blow-up behavior for a semilinear heat equation with a nonlinear boundary condition article (2150)